Alert archive / New Jersey / Areal Flood Warnings in 2014

Areal Flood Warning 4, NWS Philadelphia/Mount Holly

February 5, 2014Camden County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Feb 5, 2014, 12:07 PM EST for Camden County, New Jersey. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2014, 12:07 PM EST (17:07 UTC)
Expired
Feb 5, 2014, 9:58 PM EST
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Camden County, NJ

The radar

The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
419 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
1648 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WGUS41 KPHI 051707
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 PM EST WED FEB 5 2014

NJC007-052300-
/O.NEW.KPHI.FA.W.0004.140205T1707Z-140205T2300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
1207 PM EST WED FEB 5 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 600 PM EST

* AT 1201 PM EST...WITH THE TEMPERATURES EXPECTED TO REMAIN ABOVE 
FREEZING KEEPING THE ONGOING PRECIPITATION IN THE FORM RAIN, 
COMBINED WITH SNOWMELT, A FROZEN GROUND, AND SNOW AND ICE COVERED 
STORM DRAINS, EXCESSIVE RUNOFF HAS MADE IT INTO THE COOPER RIVER. 
THE RIVER GAGE IN HADDONFIELD IS NOW ABOVE FLOOD STAGE.

WATER LEVELS WILL CREST THIS AFTERNOON AND ARE EXPECTED TO FALL 
BELOW FLOOD STAGE BY THIS EVENING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3983 7498 3995 7514 3997 7510 3998 7508
      3986 7493

$$

KRUZDLO
2 follow-up statements
191 
WGUS41 KPHI 052245
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EST WED FEB 5 2014

NJC007-060500-
/O.EXT.KPHI.FA.W.0004.000000T0000Z-140206T0500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
545 PM EST WED FEB 5 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR SMALL STREAMS IN...
  NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL MIDNIGHT EST THURSDAY

* AT 541 PM EST...WATER LEVELS FOR THE COOPER RIVER NEAR HADDONFIELD 
  ARE STILL ABOVE FLOOD STAGE. THE COMBINATION OF TODAYS HEAVY RAINS 
  AND MELTING SNOW WILL CONTINUE TO KEEP WATER LEVELS HIGH THROUGH   
  THE EVENING. IMPROVEMENT IS EXPECTED OVERNIGHT.  

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3983 7498 3995 7514 3997 7510 3998 7508
      3986 7493

$$

PO
182 
WGUS81 KPHI 060258
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EST WED FEB 5 2014

NJC007-060308-
/O.CAN.KPHI.FA.W.0004.000000T0000Z-140206T0500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
958 PM EST WED FEB 5 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN
NORTHWESTERN CAMDEN COUNTY...

THE COOPER RIVER AT HADDONFIELD HAS DROPPED BELOW FLOOD STAGE.

LAT...LON 3983 7498 3995 7514 3997 7510 3998 7508
      3986 7493

$$

HEAVENER

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Feb 5, 11:08 AM EST, 59 minutes earlier.

Area forecast discussion, Feb 5, 11:08 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 AM EST WED FEB 5 2014

.SYNOPSIS...
LOW PRESSURE LOCATED WELL OFF THE NEW JERSEY COAST LATE THIS
MORNING WILL CONTINUE TO MOVE TO THE NORTHEAST AND OUT TO SEA.
HIGH PRESSURE WILL THEN BUILD BACK ACROSS THE AREA. THIS HIGH
PRESSURE WILL REMAIN INTO THE EARLY PART OF THE WEEKEND. ANOTHER
STORM SYSTEM WILL AFFECT THE AREA OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE WAS CENTERED WELL OFF THE NEW JERSEY COAST AROUND
1100 AM. IT WILL CONTINUE TO MOVE NORTHEASTWARD AND OUT TO SEA.

THE PRECIPITATION WAS BECOMING MORE SHOWERY LATE THIS MORNING AND
THAT TREND SHOULD CONTINUE. MEASURABLE PRECIPITATION IS FORECAST
TO COME TO AN END EARLY THIS AFTERNOON IN MUCH OF OUR REGION, WITH
PERHAPS SOME DRIZZLE LINGERING THROUGH THE AFTERNOON. PATCHY
FREEZING DRIZZLE IS POSSIBLE IN OUR NORTHERN COUNTIES.

MOST OF THE ACCUMULATING SNOW AND ICE THAT IS EXPECTED WITH THIS
SYSTEM HAD ALREADY OCCURRED BY 1100 AM. ADDITIONAL LIGHT
ACCUMULATIONS OF ICE ARE ANTICIPATED FROM EASTERN PENNSYLVANIA
INTO NORTHERN NEW JERSEY. HOWEVER, THE PROBLEMS ASSOCIATED WITH
THE ICE INCLUDING HAZARDOUS TRAVEL, FALLING TREES AND TREE LIMBS,
AND POWER OUTAGES WILL CONTINUE FOR A WHILE. AS A RESULT, THE
WINTER STORM WARNING REMAINS IN EFFECT FOR AREAS TO THE NORTHWEST
OF INTERSTATE 95.

TEMPERATURES ARE FORECAST TO RISE SLIGHTLY THROUGH THE BALANCE OF
THE DAY ACROSS THE NORTHERN HALF OF OUR FORECAST AREA.
TEMPERATURES ARE EXPECTED TO RISE INTO THE LOWER 40S ACROSS THE
SOUTH WITH THE LOSS OF THE NORTH TO NORTHEAST WIND. THE WIND
DIRECTION SHOULD SETTLE INTO THE WEST AND NORTHWEST DURING THE
COURSE OF THE AFTERNOON AS THE LOW CONTINUES TO PULL AWAY FROM OUR
REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
STILL ANOTHER SHOT OF PVA TO MOVE THROUGH NORTH THIS EVENING AND
WE KEPT THE CHANCE OF SNOW SHOWERS. WINDS THIS EVENING, TONIGHT
WILL INCREASE AS THE SECONDARY, OFFSHORE LOW INTENSIFIES. THIS
COULD THEN BE A PROBLEM IF ICE REMAINS ON ANY TREES OR WIRES. MIN
TEMPS WILL DROP BELOW FREEZING THROUGHOUT THE AREA AND FREEZE ANY
UNTREATED STANDING WATER OR SLUSH.

THEN A QUIET, BUT COLD DAY FOR THURSDAY AS CANADIAN HIGH PRESSURE
EASES EASTWARD. FORECAST SOUNDINGS LOOK RELATIVELY DRY, SO SKIES
SHOULD BE MOSTLY SUNNY. STAT GUIDANCE LOOKS TOO CLOUDY BASED ON
THE FCST SOUNDINGS. TEMPERATURES THOUGH WILL STRUGGLE TO GET ABOVE
FREEZING, EVEN ALONG THE COASTAL PLAIN.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
WITH THE ONGOING TREACHEROUS WEATHER IN THE NEAR TERM DID NOT
TOUCH THE LONG TERM GRIDS THIS MORNING.

PREVIOUSLY...
AS ALREADY WELL ADVERTISED...ANOTHER WINTRY WEATHER SYSTEM WILL
AFFECT THE AREA OVER THE WEEKEND. TODAY'S GFS AND EC MODELS DEPICT
TWO SEPARATE BATCHES OF ENERGY EMERGING FROM THE W/CENTRAL US
TROUGH. SINCE THE BATCHES OF ENERGY ARE SEPARATE...THIS KEEPS THE
SYSTEM FROM BECOMING A BLOCKBUSTER STORM (AS SOME OF YESTERDAYS
MODEL RUNS WERE HINTING AT). THE FIRST AREA OF LOW PRESSURE WILL
MOVE SOUTH OF THE AREA SATURDAY NGT BRINGING AN ACCUMULATING SNOW
TO (MOSTLY) THE SRN HALF OF THE CWA. A BREAK IN THE WEATHER
ACTIONS IS EXPECTED FOR SUNDAY, THEN A SECOND UPPER TROUGH/WEAK
LOW PRESSURE SYSTEM APPROACHES FOR SUNDAY NIGHT INTO EARLY MONDAY.
THIS COULD BE A RAINS/SNOW MIXTURE...ENDING AS SOME STEADY SNOW
EARLY MON MORNING. AREAS TO THE NORTH MAY HAVE MOSTLY SNOW...WHILE
MOSTLY RAIN OVER THE DELMARVA AND SRN NJ. AT THIS POINT...THERE IS
STILL ENOUGH UNCERTAINTY TO KEEP THE POPS/WX FOR THE WEEKEND ON
THE CONTINUITY 'RAILS' AND KEEP HI CHC/LOW LIKELY POPS FROM SAT
NIGHT THRU EARLY MONDAY MORNING. IF THE TWO SYSTEMS DO AGAIN
MERGE...THE POSSIBILITY FOR A STRONGER STORM COULD STILL
EVOLVE...SO WE ARE STILL ADVISING PARTNERS TO BE PREPARED FOR
ACCUMULATING SNOW THIS WEEKEND. WORDING IN THE HWO FOR THE
AFTERNOON WILL CARRY ON AS BEFORE.

MORE HIGH PRESSURE WILL ARRIVE NEXT MONDAY AND LAST INTO THE
MIDDLE OF THE WEEK. GENERALLY DRY WEATHER WITH BELOW NORMAL
TEMPERATURES EXPECTED.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

INTO MID AFTERNOON...IFR AND LOW MVFR CONDITIONS SHOULD PREVAIL
AS THE RAIN CONTINUES TO TAPER TO RAIN SHOWERS. TEMPERATURES WILL
REMAIN NEAR FREEZING AT KABE. THE EAST TO NORTHEAST WIND IS
FORECAST TO BECOME VARIABLE AROUND 5 KNOTS.

LATE THIS AFTERNOON - TONIGHT...A GRADUAL LIFTING OF THE CIGS AND
VSBYS AS THE RAIN SHOWERS COME TO AN END. THE COASTAL LOW WILL
MOVE FURTHER NORTHEAST AND WE TURN THE WINDS MORE TOWARDS THE
WEST. THIS WILL HELP TO DRY OUT THE LOW-LEVELS AND WE SHOULD
RETURN TO VFR THIS EVENING FROM WEST TO EAST. WINDS WILL INCREASE
AND GUST UPWARDS OF 25 KNOTS LATE TONIGHT.

OUTLOOK...
THURSDAY THRU LATE FRI NIGHT...MOSTLY VFR EXPECTED. SAT MORNING
THRU SUN...MOSTLY MVFR/IFR LOW CLOUDS SNOW/RAIN.

&&

.MARINE...
SMALL CRAFT ADVISORY IS IN EFFECT FOR OUR OCEAN ZONES NOW THROUGH
TOMORROW MORNING, MOSTLY FOR SEAS AT THIS POINT, BUT WE COULD SEE
SOME SCA GUSTS LATER TODAY AND TONIGHT BEFORE TAPERING OFF. ADDED
THE DELAWARE BAY FOR GUSTS LATE TONIGHT AS THE FUNNELING OF WEST-
NORTHWEST WINDS SHOULD HELP ACHIEVE SCA GUSTS. UN-SURE OF HOW LONG
PAST TONIGHT THE WINDS AND SEAS WILL REMAIN ABOVE SCA CRITERIA AS
THE COASTAL LOW PROVIDING THE HIGHER SEAS AND GUSTS QUICKLY MOVES
OFF TOWARDS THE NORTHEAST LATER THIS EVENING. WE SHOULD RETURN TO
SUB-SCA CONDITIONS BY TOMORROW AFTERNOON AT THE LATEST.

OUTLOOK...
THU THRU SAT NIGHT...SUB-SCA CONDITIONS EXPECTED. SUN MORNING
THRU TUE MORNING...A PROLONGED PERIOD OF SCA CONDITIONS. GALES
POSSIBLE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR PAZ054-
     055.
     WINTER STORM WARNING UNTIL 1 PM EST THIS AFTERNOON FOR
     PAZ060>062-101>106.
NJ...WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR NJZ001-
     007-008.
     WINTER STORM WARNING UNTIL 1 PM EST THIS AFTERNOON FOR NJZ009-
     010.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 AM EST
     THURSDAY FOR ANZ430-431.

&&

SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...JOHNSON
LONG TERM...O'HARA
AVIATION...HEAVENER/JOHNSON/O'HARA
MARINE...HEAVENER/JOHNSON/O'HARA
Hazardous weather outlook, Feb 5, 11:00 AM EST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EST WED FEB 5 2014

NJZ001-007-008-PAZ054-055-061600-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-
1100 AM EST WED FEB 5 2014

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COASTAL STORM MAY AFFECT THE AREA SUNDAY INTO MONDAY WITH THE
POTENTIAL FOR SIGNIFICANT SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-PAZ060>062-101>106-061600-
HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
1100 AM EST WED FEB 5 2014

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COASTAL STORM MAY AFFECT THE AREA SUNDAY INTO MONDAY WITH THE
POTENTIAL FOR SIGNIFICANT SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-NJZ012>020-025>027-PAZ070-071-061600-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
1100 AM EST WED FEB 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COASTAL STORM MAY AFFECT THE AREA SUNDAY INTO MONDAY WITH THE
POTENTIAL FOR SIGNIFICANT SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ019-020-NJZ021>024-061600-
KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
1100 AM EST WED FEB 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COASTAL STORM MAY AFFECT THE AREA SUNDAY INTO MONDAY WITH THE
POTENTIAL FOR SIGNIFICANT SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-061600-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1100 AM EST WED FEB 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COASTAL STORM MAY AFFECT THE AREA SUNDAY INTO MONDAY WITH THE
POTENTIAL FOR GALE FORCE WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 5, 10:22 AM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1022 AM EST WED FEB 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     FREEZING RAIN    SOUTH PLAINFIELD        40.58N  74.42W
02/05/2014  M0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

            MAJOR TREE BRANCHES DOWN EVERYWHERE

&&

EVENT NUMBER PHI1400065

STAFF
Local storm report, Feb 5, 10:24 AM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EST WED FEB 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     FREEZING RAIN    DELRAN TWP              40.01N  74.95W
02/05/2014  M0.15 INCH       BURLINGTON         NJ   NWS EMPLOYEE

            SMALL TREE LIMBS BREAKING

&&

EVENT NUMBER PHI1400066

STAFF
Local storm report, Feb 5, 10:25 AM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1025 AM EST WED FEB 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FREEZING RAIN    HOPEWELL                40.39N  74.76W
02/05/2014  M0.30 INCH       MERCER             NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1400067

STAFF
Local storm report, Feb 5, 10:34 AM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 AM EST WED FEB 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     FREEZING RAIN    FLORENCE                40.12N  74.81W
02/05/2014  M0.40 INCH       BURLINGTON         NJ   PUBLIC

&&

EVENT NUMBER PHI1400071

STAFF
Special weather statement, Feb 5, 10:55 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 AM EST WED FEB 5 2014

NJZ001-007>009-PAZ054-055-061-062-051800-
SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...JIM THORPE...STROUDSBURG...ALLENTOWN...BETHLEHEM...
EASTON
1055 AM EST WED FEB 5 2014

PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CONTINUE THROUGH
LATE THIS MORNING INTO EARLY THIS AFTERNOON. SLEET MAY ALSO MIX
WITH THE FREEZING RAIN AT TIMES.

DUE TO THE FREEZING RAIN AND SLEET, BE PREPARED FOR SLIPPERY ROADS.
USE EXTRA CAUTION WHILE DRIVING AND ALLOW YOURSELF EXTRA TIME TO
REACH YOUR DESTINATION. BE ALERT FOR FALLEN TREES AND LIMBS, AS
WELL AS POWER LINES THAT ICE MAY HAVE TAKEN DOWN.

NJZ010-012-015-PAZ060-070-071-101>106-051800-
SOMERSET-MIDDLESEX-MERCER-BERKS-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...SOMERVILLE...NEW BRUNSWICK...TRENTON...
READING...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD...
WEST CHESTER...KENNET SQUARE...COLLEGEVILLE...POTTSTOWN...
NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...
DOYLESTOWN
1055 AM EST WED FEB 5 2014

PERIODS OF RAIN WILL CONTINUE ACROSS THE AREA THROUGH LATE THIS
MORNING INTO EARLY THIS AFTERNOON AS TEMPERATURES RISE ABOVE
FREEZING. SLEET OR POCKETS OF FREEZING RAIN MAY PERIODICALLY
OCCUR THIS MORNING AS TEMPERATURES FLUCTUATE AROUND FREEZING,
HOWEVER, AS TEMPERATURES RISE AND REMAIN ABOVE FREEZING, MOSTLY
RAIN SHOULD OCCUR.

BE PREPARED FOR SLIPPERY ROADS AS WELL AS PONDING ON ROADWAYS AND
POOR DRAINAGE AREAS. USE EXTRA CAUTION WHILE DRIVING AND ALLOW
YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. BE ALERT FOR
FALLEN TREES AND LIMBS, AS WELL AS POWER LINES THAT ICE MAY HAVE
TAKEN DOWN.

DEZ001-MDZ008-NJZ013-014-016>027-051800-
NEW CASTLE-CECIL-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...FREEHOLD...
SANDY HOOK...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
1055 AM EST WED FEB 5 2014

PERIODS OF LIGHT TO MODERATE RAIN WILL CONTINUE TO FALL ACROSS THE
AREA THROUGH LATE THIS MORNING INTO EARLY THIS AFTERNOON.

BE PREPARED FOR PONDING ON ROADWAYS AND POOR DRAINAGE AREAS, AS
WELL AS SLIPPERY ROADS. USE EXTRA CAUTION WHILE DRIVING AND ALLOW
YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. BE ALERT FOR FALLEN
TREES AND LIMBS, AS WELL AS POWER LINES THAT ICE MAY HAVE TAKEN
DOWN.

ROBERTSON
Local storm report, Feb 5, 10:57 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1057 AM EST WED FEB 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     FREEZING RAIN    UWCHLAN TWP             40.05N  75.65W
02/05/2014  E0.12 INCH       CHESTER            PA   TRAINED SPOTTER

            EVERYTHING IS COATED.

0249 AM     FREEZING RAIN    CEDARVILLE              40.23N  75.67W
02/05/2014  M0.15 INCH       CHESTER            PA   TRAINED SPOTTER

            TRANSFORMERS ARE BLOWING OUT.

0327 AM     FREEZING RAIN    GLASSBORO               39.70N  75.11W
02/05/2014  M0.12 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

0353 AM     FREEZING RAIN    POTTSTOWN AIRPORT       40.24N  75.56W
02/05/2014  M0.28 INCH       MONTGOMERY         PA   ASOS

0359 AM     FREEZING RAIN    TRENTON AIRPORT         40.28N  74.81W
02/05/2014  M0.33 INCH       MERCER             NJ   ASOS

0407 AM     FREEZING RAIN    NORTHEAST PHILADELPHIA  40.09N  75.02W
02/05/2014  M0.33 INCH       PHILADELPHIA       PA   ASOS

            AIRPORT

0409 AM     FREEZING RAIN    WASHINGTON TWP          39.75N  75.07W
02/05/2014  E0.25 INCH       GLOUCESTER         NJ   PUBLIC

            TRANSFORMERS POPPING. ESTIMATE BASED ON POWER OUTAGES
            OCCURRING. THREE THOUSAND FIVE HUNDRED ACE CUSTOMERS
            WITHOUT POWER.

0430 AM     FREEZING RAIN    NORRISTOWN              40.12N  75.34W
02/05/2014  E0.25 INCH       MONTGOMERY         PA   BROADCAST MEDIA

            DOWNED TREE SUSPENDED SEPTA SERVICE.

0445 AM     FREEZING RAIN    CROYDON                 40.09N  74.90W
02/05/2014  E0.25 INCH       BUCKS              PA   TRAINED SPOTTER

            POWER OUTAGES ARE STARTING.

0502 AM     FREEZING RAIN    CONSHOHOCKEN            40.08N  75.29W
02/05/2014  E0.25 INCH       MONTGOMERY         PA   BROADCAST MEDIA

            SCHULYKILL EXPRESSWAY CLOSED BECAUSE OF DOWNED TREES.

0534 AM     FREEZING RAIN    MARTINS CREEK           40.78N  75.19W
02/05/2014  M0.00 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0637 AM     FREEZING RAIN    GALENA                  39.34N  75.88W
02/05/2014  M0.05 INCH       KENT               MD   TRAINED SPOTTER

0638 AM     FREEZING RAIN    MARTINS CREEK           40.78N  75.19W
02/05/2014  M0.10 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            SLEET AND FREEZING RAIN AT 630 AM.

0642 AM     FREEZING RAIN    EWING                   40.27N  74.80W
02/05/2014  M0.20 INCH       MERCER             NJ   TRAINED SPOTTER

            SLEET ACCUMULATION

0643 AM     FREEZING RAIN    DREXEL HILL             39.95N  75.30W
02/05/2014  M0.20 INCH       DELAWARE           PA   TRAINED SPOTTER

            NUMEROUS DOWNED WIRES IN THE TOWNSHIP.

0709 AM     FREEZING RAIN    FLORENCE                40.12N  74.81W
02/05/2014  M0.40 INCH       BURLINGTON         NJ   PUBLIC

0719 AM     FREEZING RAIN    CLINTON                 40.64N  74.91W
02/05/2014  M0.30 INCH       HUNTERDON          NJ   TRAINED SPOTTER

0725 AM     FREEZING RAIN    HUFFS CHURCH            40.45N  75.62W
02/05/2014  M0.25 INCH       BERKS              PA   PUBLIC

0753 AM     FREEZING RAIN    RISING SUN              39.70N  76.06W
02/05/2014  M0.25 INCH       CECIL              MD   SOCIAL MEDIA

0757 AM     FREEZING RAIN    CLINTON                 40.64N  74.91W
02/05/2014  M0.25 INCH       HUNTERDON          NJ   SOCIAL MEDIA

0758 AM     FREEZING RAIN    PRINCETON               40.35N  74.66W
02/05/2014  M0.25 INCH       MERCER             NJ   SOCIAL MEDIA

0810 AM     FREEZING RAIN    GILBERTSVILLE           40.32N  75.61W
02/05/2014  M0.25 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0821 AM     FREEZING RAIN    MOUNT HOLLY WFO         40.01N  74.82W
02/05/2014  M0.00 INCH       BURLINGTON         NJ   NWS OFFICE

0829 AM     FREEZING RAIN    WOODBRIDGE TWP          40.57N  74.30W
02/05/2014  M0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0830 AM     FREEZING RAIN    WYNNEWOOD               40.00N  75.27W
02/05/2014  M0.25 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0844 AM     FREEZING RAIN    FORKS TWP               40.73N  75.22W
02/05/2014  M0.10 INCH       NORTHAMPTON        PA   PUBLIC

0848 AM     FREEZING RAIN    S BUSHKILL TWP          40.79N  75.34W
02/05/2014  M0.28 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0854 AM     FREEZING RAIN    EXTON                   40.03N  75.63W
02/05/2014  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

0855 AM     FREEZING RAIN    HIGHTSTOWN              40.27N  74.53W
02/05/2014  E0.25 INCH       MERCER             NJ   SOCIAL MEDIA

0855 AM     FREEZING RAIN    NE FORKS TWP            40.73N  75.22W
02/05/2014  M0.20 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0905 AM     FREEZING RAIN    BROOKHAVEN              39.87N  75.39W
02/05/2014  M0.20 INCH       DELAWARE           PA   SOCIAL MEDIA

0905 AM     FREEZING RAIN    ARDMORE                 40.01N  75.29W
02/05/2014  M0.20 INCH       MONTGOMERY         PA   SOCIAL MEDIA

0925 AM     FREEZING RAIN    BUDD LAKE               40.87N  74.74W
02/05/2014  M0.25 INCH       MORRIS             NJ   SOCIAL MEDIA

0937 AM     FREEZING RAIN    WAYNE                   40.04N  75.39W
02/05/2014  M0.50 INCH       DELAWARE           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN

0953 AM     FREEZING RAIN    SOUTH PLAINFIELD        40.58N  74.42W
02/05/2014  M0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

            MAJOR TREE BRANCHES DOWN EVERYWHERE

0954 AM     FREEZING RAIN    ROCKAWAY                40.90N  74.51W
02/05/2014  M0.40 INCH       MORRIS             NJ   TRAINED SPOTTER

1011 AM     FREEZING RAIN    DELRAN TWP              40.01N  74.95W
02/05/2014  M0.15 INCH       BURLINGTON         NJ   NWS EMPLOYEE

            SMALL TREE LIMBS BREAKING

1014 AM     FREEZING RAIN    WYNNEWOOD               40.00N  75.27W
02/05/2014  M0.25 INCH       MONTGOMERY         PA   TRAINED SPOTTER

1014 AM     FREEZING RAIN    HOPEWELL                40.39N  74.76W
02/05/2014  M0.30 INCH       MERCER             NJ   TRAINED SPOTTER

1015 AM     FREEZING RAIN    MONROE TWP              40.32N  74.43W
02/05/2014  M0.25 INCH       MIDDLESEX          NJ   NWS EMPLOYEE

1016 AM     FREEZING RAIN    BRIDGEWATER TWP         40.60N  74.62W
02/05/2014  M0.30 INCH       SOMERSET           NJ   TRAINED SPOTTER

1019 AM     FREEZING RAIN    MARTINS CREEK           40.78N  75.19W
02/05/2014  M0.20 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

1020 AM     FREEZING RAIN    FORKS TWP               40.73N  75.22W
02/05/2014  M0.10 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

1023 AM     FREEZING RAIN    METUCHEN                40.54N  74.36W
02/05/2014  M0.50 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

1026 AM     FREEZING RAIN    GRATERFORD              40.23N  75.45W
02/05/2014  M0.30 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            SEVERAL BRANCHES DOWN

1027 AM     FREEZING RAIN    ROYERSFORD              40.19N  75.54W
02/05/2014  M0.40 INCH       MONTGOMERY         PA   TRAINED SPOTTER

1035 AM     FREEZING RAIN    EAGLEVILLE              40.16N  75.41W
02/05/2014  E0.30 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            TREES DOWN

1039 AM     FREEZING RAIN    UPPER DARBY             39.93N  75.27W
02/05/2014  E0.30 INCH       DELAWARE           PA   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN DUE TO ICE.

1047 AM     FREEZING RAIN    WILLINGBORO             40.03N  74.87W
02/05/2014  E0.10 INCH       BURLINGTON         NJ   BROADCAST MEDIA

            TREES DOWN DUE TO ICE

&&

EVENT NUMBER PHI1400023 PHI1400024 PHI1400033 PHI1400025 PHI1400026
PHI1400027 PHI1400028 PHI1400029 PHI1400030 PHI1400031 PHI1400032
PHI1400034 PHI1400035 PHI1400036 PHI1400037 PHI1400071 PHI1400038
PHI1400047 PHI1400041 PHI1400046 PHI1400045 PHI1400042 PHI1400043
PHI1400050 PHI1400051 PHI1400048 PHI1400049 PHI1400053 PHI1400054
PHI1400055 PHI1400056 PHI1400057 PHI1400058 PHI1400052 PHI1400065
PHI1400059 PHI1400066 PHI1400060 PHI1400067 PHI1400061 PHI1400062
PHI1400063 PHI1400064 PHI1400068 PHI1400069 PHI1400070 PHI1400072
PHI1400073 PHI1400074

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 8:54 AM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more4 hr
Feb 5, 1:05 PM ESTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Ocean4 hr

Nearby

Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.